Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 7 (2009), Issue 3, Pages 251-288
http://dx.doi.org/10.1155/2009/815676

Spaces of Sobolev type with positive smoothness on ℝn, embeddings and growth envelopes

Cornelia Schneider, Universität Leipzig, PF 100920, D-04009 Leipzig, Germany

Received 1 June 2008

Academic Editor: Hans Triebel

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cornelia Schneider, “Spaces of Sobolev type with positive smoothness on ℝn, embeddings and growth envelopes,” Journal of Function Spaces and Applications, vol. 7, no. 3, pp. 251-288, 2009. doi:10.1155/2009/815676